Bernstein, J. N.; Gelfand, S. I.
Tensor products of finite and infinite dimensional representations of semisimple Lie algebras
Compositio Mathematica, Tome 41 (1980) no. 2 , p. 245-285
Zbl 0445.17006 | MR 581584 | 10 citations dans Numdam
URL stable : http://www.numdam.org/item?id=CM_1980__41_2_245_0

Bibliographie

[1] C. Zuckerman: Tensor products of finite and infinite dimensional representations of semisimple Lie groups. Ann. of Math. 106 (1977) 295-308. MR 457636 | Zbl 0384.22004

[2] J.N. Bernstein, I.M. Gelfand and S.I. Gelfand: The structure of representations generated by vectors of highest weight, Funk. Anal. Appl. 51 (1971), N1, 1-9 (Russian). MR 291204 | Zbl 0246.17008

[3] W. Borho and J.C. Jantzen: Uber primitive Ideale in der Einhullenden einer halbeinfachen Lie-Algebra. Inventiones Math. 39 (1977) 1-53. MR 453826 | Zbl 0327.17002

[4] N.R. Wallach: On the Enright-Varadarajan modules, Ann. Sci. Ecole Norm. Sup. 9 (1976) 81-101. Numdam | MR 422518 | Zbl 0379.22008

[5] A.W. Knapp and N.R. Wallach: Szegö kernels associated with discrete series, Inventiones Math. 34 (1976) 163-200. MR 419686 | Zbl 0332.22015

[6] W. Schmidt: L2-cohomology and the discrete series, Ann. of Math. 103 (1976) 375-394. MR 396856 | Zbl 0333.22009

[7] M.F. Atiyah and W. Schmidt: A geometric construction of the discrete series for semisimple Lie groups, Inventiones Math. 42 (1977) 1-62. MR 463358 | Zbl 0373.22001

[8] B. Kostant: On tensor product of a finite and infinite dimensional representation. Jour. Func. Anal. v. 20 N 4 (1975) 257-285. MR 414796 | Zbl 0355.17010

[9] M. Duflo: Sur la classification des ideaux primitifs dans l'algèbre envelloppante d'une algèbre de Lie semi-simple. Ann. of Math. 105 (1977) 107-120. MR 430005 | Zbl 0346.17011

[10] D.P. Zhelobenko: Harmonic analysis on semisimple complex Lie groups, Moscow, "Nauka", 1974 (Russian). MR 579170

[11] M. Duflo: Représentations irréductibles des groupes semisimples complexes, Lecture Notes in Math. 497 (1975) 26-88. MR 399353 | Zbl 0315.22008

[12] M. Duflo and N. Conze-Berline: Sur les représentations induites des groupes semi-simple complexes, Compositio Math. 34 (1977) 307-336. Numdam | MR 439991 | Zbl 0389.22016

[13] H. Bass: Algebraic K-theory, Benjamin, 1968. MR 249491 | Zbl 0174.30302

[14] B. Mitchell: Theory of categories, Academic Press, N.Y., 1965. MR 202787 | Zbl 0136.00604

[15] S. Maclane: Categories for the Working Mathematician, Springer, New York-Berlin-Heidelberg, 1971. MR 354798 | Zbl 0232.18001

[16] J. Dixmier: Algèbres envelloppantes. Paris, Gauthier-Villars, 1974. MR 498737 | Zbl 0308.17007

[17] N. Bourbaki: Groupes et algèbres de Lie, Ch. 4, 5, 6. Paris, Hermann, 1968. MR 240238 | Zbl 0483.22001

[18] B. Kostant: Lie group representations on polynomial rings, Amer. J. Math. 81 (1959) 937-1032. MR 158024

[19] J.N. Bernstein, I.M. Gelfand and S.I. Gelfand: On a category of G-modules. Funk. Anal. Appl. 10 (1976) N2, 1-8 (Russian). MR 407097 | Zbl 0353.18013

[20] B. Kostant: A formula for the multiplicity of a weight, Trans. Amer. Math. Soc. 93 (1959) 53-73. MR 109192 | Zbl 0131.27201

[21] J. Lepowsky and N.R. Wallach: Finite- and infinite-dimensional representations of linear semisimple groups, Trans. Amer. Math. Soc. 184 (1973) 223-246. MR 327978 | Zbl 0279.17001

[22] D. Vogan: Irreducible Characters of Semisimple Lie Groups I, Duke Math. J. 46 (1979) 61-00. MR 523602 | Zbl 0398.22021

[23] J.C. Jantzen: Moduln mit einem höchsten Gewicht, Habilitationsschrift, Universität Bonn, 1977.

[24] T. Enright: On the Irreducibility of the Fundamental Series of a Real semisimple Lie Algebra, Ann. of Math. 110 (1979) 1-82. MR 541329 | Zbl 0417.17005

[25] T. Enright: The Representations of Complex Semisimple Lie Groups (preprint).

[26] A. Joseph: Dixmier's Problem for Verma and Principal Series Submodules (preprint), December, 1978. Zbl 0421.17005